Inference on heavy tails from dependent data.

Novak, Serguei (2002) Inference on heavy tails from dependent data. Siberian advances in mathematics, 12 (2). pp. 73-96. ISSN 1055-1344

[img]
Preview
PDF
310kB

Item Type:Article
Research Areas:Middlesex University Schools and Centres > School of Science and Technology > Design Engineering and Mathematics
ID Code:2485
Useful Links:
Deposited On:16 Jun 2009 14:41
Last Modified:08 Nov 2014 17:13

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year